# SDR ASAA2016061217017

- Difficulty date: June 12, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 36,635 hours, 11,127 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Part number: 1741010201
- Part serial: 005064
- Condition: Failed
- Location: Flight Deck
- Part time: 36,629 hours, 11,124 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAINS FMC BRIGHT KNOB DOESNT STOP, FLICKERS.  ACFT GROUNDED.  REPLACED CAPTAIN'S MCDU, OPS NORMAL, REF AMM TASK 34-61-01-400-802.  OPS NORMAL.  REF AMM TASK 34-61-00-750-802 FOR SOFTWARE VERIFICATION.
